Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2424
Title: Numerical integration of stochastic differential equations with nonglobally Lipschitz coefficients.
Authors: Milstein, G.N.
Tretyakov, Michael V.
First Published: 2005
Citation: SIAM Journal on Numerical Analysis, 2005, 43 (3), pp.1139-1154
DOI Link: 10.1137/040612026
ISSN: 0036-1429
Links: http://hdl.handle.net/2381/2424
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.